Journal article
Pereira, Sandy Aparecida; Godoy, Elenilton Vieira (2023). Decolonialidade na Educação Matemática: uma revisão sistemática de literatura. Amazônia: Revista de Educação em Ciências e Matemáticas, 19(42), 53-69
Title
Decolonialidade na Educação Matemática: uma revisão sistemática de literatura
Author 1
Author 2
Journal
Volume
19
Issue
42
Pages
53-69
Publication year
Primary subject
Secondary subject
Language
Link
DOI
Permalink
https://w3id.org/digestgel/1710253617-190252
Would you like to modify this record?
If you already have an account on GEL